| Model Number |
7590 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the severely tortuous and severely calcified mid left anterior descending artery.A 2.50mm x 20mm maverick balloon catheter was advanced for dilatation.However, during the second inflation at 12 atmospheres for 21-22 seconds, the balloon ruptured.The device was removed and the procedure was completed with another of same device.There were no patient complications reported and the patient condition was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a maverick 2mr balloon catheter.The device was visually and microscopically examined.There were numerous kinks to the hypotube of the device.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.The device was prepped with an inflation device filled with water and connected to the inflation port to inflate the device.The device was able to inflate to rated burst pressure and deflate with no issue.Product analysis could not confirm reported event as the device inflated to rated burst pressure and deflated with no issue.
Event or Problem Description